Immune Checkpoint Inhibitor-Associated Hemophagocytic Lymphohistiocytosis: Clinical Presentation and Outcomes in Three Patients.

J ImmunotherSep 15, 2026 (epub)

Mayte G Martinez-Garza, Effrosyni Apostolidou, Hugo R Lara-Martinez et al.

✦ AI-curated · Sources linked

Case in brief

Three patients receiving immune checkpoint inhibitors presented with diverse clinical symptoms indicative of systemic inflammation. Upon evaluation, they were diagnosed with immune checkpoint inhibitor-associated hemophagocytic lymphohistiocytosis, a severe hyperinflammatory syndrome. Treatment involved dexamethasone and an immunosuppressive agent, leading to variable clinical responses among the patients.

Diagnostic / clinical pearl

Clinicians should maintain a high index of suspicion for hemophagocytic lymphohistiocytosis in patients undergoing immune checkpoint inhibitor therapy who exhibit systemic inflammatory symptoms.

Source

Published in J Immunother. This summary was written by xxcode from the publication's abstract and metadata. It is not peer reviewed and is not a substitute for the original article. For clinical decisions, review the original publication.

ShareTelegramLinkedIn

AI-generated summaries may contain errors or omissions. Verify clinically important information with the original publication.

More in Hematology

Want this personalized?

Stop searching the literature. Choose what you follow and xxcode will build your personalized medical digest.

  • Your specialties
  • Your filters and thresholds
  • Clinical Research + Case Reports, tuned separately
  • Automatic weekly delivery
  • Audio and text

Prefer listening? Personalized audio digests are available with Pro.

Stay updated for free

Get the 3 most interesting publications in one specialty each week.

Weekly email. Unsubscribe anytime.